# SDR A6WA201543067

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP ANGLE CRACKED, LBL 27 OTBD.  R & R CRACKED CLIP AT FS 484, LBL 27 OTBD SIDE IAW SRM 53-41-43 & 51-42-21.
